# SDR UPS08852097

- Difficulty date: April 8, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,122 hours, 26,618 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1766 L28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LT AFT EXTERIOR FUSELAGE STA 1766 L28L FUSELAGE SKIN SEAM BULGING.  REMOVED LONGERON, FABBED LONGERON AND INTERNAL DOUBLER, INSTALLED LONGERON AND INTERNAL DOUBLER IAW DC8 SRM 51-1-21, 51-1-20D 53-05-03, AND 51-1-8.
